# SDR SWAA2015062341069

- Difficulty date: June 13, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 27,796 hours, 16,419 cycles
- System (JASC): 5241 · Galley Doors
- Part: Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR LOWER Z ANGLE CORRODED.  R & R Z ANGLE IAW SRM.
